A conjecture of Gy. Petruska.

V. Totik

Aequationes mathematicae (1990)

  • Volume: 39, Issue: 2-3, page 261-263
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Totik, V.. "A conjecture of Gy. Petruska.." Aequationes mathematicae 39.2-3 (1990): 261-263. <http://eudml.org/doc/137355>.

author = {Totik, V.},
journal = {Aequationes mathematicae},
keywords = {integro-functional equation; nonconstant bounded solution},
number = {2-3},
pages = {261-263},
title = {A conjecture of Gy. Petruska.},
url = {http://eudml.org/doc/137355},
volume = {39},
year = {1990},

AU - Totik, V.
TI - A conjecture of Gy. Petruska.
JO - Aequationes mathematicae
PY - 1990
VL - 39
IS - 2-3
SP - 261
EP - 263
KW - integro-functional equation; nonconstant bounded solution
UR - http://eudml.org/doc/137355
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.